KNAW

Publication

On the Lasserre hierarchy of semidefinite programming relaxations of... (2011)

Pagina-navigatie:
Title On the Lasserre hierarchy of semidefinite programming relaxations of convex polynomial optimization problems
Published in SIAM Journal on Optimization, Vol. 21, No. 3, p.824-832. ISSN 1052-6234.
Author Klerk, E. de; Laurent, M.
Date 2011
Language English
Type Article
Publication http://repository.uvt.nl/id/ir-uvt-nl:oai:wo.uvt.nl:4944286
OpenURL Search this publication in (your) library
Persistent Identifier urn:nbn:nl:ui:12-4944286
Metadata XML
Repository Tilburg University

Go to page top
Go back to contents
Go back to site navigation